# SDR DALA2014120606448

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME BS 1485 CRACKED AT LT AFT SIDE OTBD OF LIGHT ASSY.  DAMAGE WAS REMOVED IAW SRM 53-030, FIG 48.  REPAIR FABRICATED IAW SRM 53-030, FIG 8 AND INSTALLED IAW SRM 53-030, FIG 48.
